MAUDE Adverse Event Report: K2M, INC. CLAMP ADAPTER; SIZE Ø15; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

K2M, INC. CLAMP ADAPTER; SIZE Ø15; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number SP-4201-02
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that an everest clamp adapter jammed with a non-strkyer spine navigated drill intra-operatively.The procedure was unable to be completed as planned and will be rescheduled.
 
Additional Manufacturer Narrative
Additional data: h3.H6 coding has been updated to reflect investigation conclusion.
 
Event or Problem Description
No new information.

Brand Name
CLAMP ADAPTER; SIZE Ø15
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key22116486
Report Number3004774118-2025-00092
Device Sequence Number19876645
Product Code LXH
UDI-Device Identifier10888857486836
UDI-Public(01)10888857486836(11)241015(10)WAAU
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSP-4201-02
Device Lot NumberWAAU
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/25/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale